Topologically inseparable functions I: Finitary case

DSpace/Manakin Repository

Topologically inseparable functions I: Finitary case

Show full item record


Ficha descriptiva:


Title: Topologically inseparable functions I: Finitary case
Handle URI: https://hdl.handle.net/10925/751
Abstract: Given a finite set A and a distinguished function f: A → A, we study the set of all functions g: A → A that are continuous for all topologies for which f is continuous. The main result is a characterization of the functions f such that this set is trivial, that is, contains only the constant functions and the iterates of f.
Palabras Claves: Algebra - Funciones algebraicas
Datos de publicación: Semigroup Forum, Vol. 66, N°1, 18-42, 2003
Facultad: Facultad de Ingeniería
Carrera: Pedagogía Media en Matemática - Plan Común Ingeniería

Files in this item

Archivos Size Format View Description
topologically_cartagena.pdf 207.7Kb PDF Thumbnail Artículo

This item appears in the following Collection(s)

Show full item record

Browse

My Account